# SDR 95ZZZX5231

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57678
- Make and model: Bbavia 7KCAB
- Aircraft serial: 41774
- Engine: Cont IO360E
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4371
- Condition: Failed
- Location: Engine
- Component: Slick
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

ENGINE INTERMITTENTLY RUNNING ROUGH.  MAGNETOS BOTH HAD 1,786 HOURS SINCE INSTALLATION.  SABOTAGE PAINT APPLIED BY MANUFACTURER WAS NOT DISTURBED INDICATING NO 500-HOUR INSPECTIONS HAD BEEN PERFORMED.  INSPECTION SHOWED TRACES OF 'CROSS-FIRING' IN DISTRIBUTOR AREAS OF BOTH MAGNETOS.  SUBMITTER RECOMMENDS INSPECTIONS WHEN DUE WILL FIND SMALL PROBLEMS PREVENTING PREMATURE REPLACEMENT.
